| Model Number |
Mi1260 SONATA 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The implant had to be removed because the of a positive culture at the implant site.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: according to information received from the field, the recipient had surgical wound dehiscence, with pseudomonas being isolated from the fat tissue inside the cavity.The user reportedly has diabetes and poor glucose control.It was also reported that the device was working properly and that the patient was satisfied.A review of the device sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.The device has been explanted but has not been received yet.